# SDR UPS08854220

- Difficulty date: November 17, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXTERNAL REPAIR AT BS 70 AND L34L TO L34R DOES NOT MEET SRM CRITERIA REF SURVEY SEQ 729-F1-06.  REPAIRED IAW DC8-SRM 53-02-05 FIG 8C2 SH 1-5.
